# SDR CA070402006

- Difficulty date: March 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 16,661 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004314SS
- Condition: Cracked
- Location: Cockpit
- Part time: 6,350 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A ROUTINE MEDIVAC FLIGHT AT AN ALTITUDE OF 12,000 FEET, THE FLIGHT CREW VISUALLY NOTED THAT THE RT WINDSHIELD WAS CRACKED ACROSS THE UPPER OB CORNER.  AIRCRAFT RETURNED TO BASE. INSPECTION OF THE WINDSHIELD FOUND THE OUTER WINDOW PANE CRACKED APPROXIMATELY 2.5 INCHES LENGTH ACROSS THE CORNER.  NEW WINDSHIELD INSTALLED AND AIRCRAFT RETURNED TO SERVICE.  (TC NR 20070402006)
